MAUDE Adverse Event Report: ALYDIA HEALTH JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

ALYDIA HEALTH JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA-1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
This spontaneous report was received from a nurse manager via clinical educator (company representative) referring to a patient of unknown age and gender.Information regarding the patient's pertinent medical history, concurrent conditions and concomitant medications were not provided.This report concerns 1 device and 1 patient.On an unknown date, the patient underwent insertion procedure with vacuum-induced hemorrhage control system (jada system) (strength, route of administration, lot# and expiration date were not reported) for an unknown indication.On an unknown date, bedside nurse discontinued the suction, but did not deflate the cervical seal immediately.The cervical seal was left in place for about 2 hours and then the bedside nurse tried to flush the vacuum-induced hemorrhage control system (jada system) tube because a clot formed in the vacuum-induced hemorrhage control system (jada system) tube (wrong technique in device usage process and device occlusion).The device was removed and bleeding did not reoccur.No additional information was provided at the time of reporting.Upon internal review, the event of wrong technique in device usage process and device occlusion were determined to be medically significant.Medical device reporting criteria: serious injury.(b)(4).
 
Additional Manufacturer Narrative
Based on the information we have received, there is no indication that the device malfunctioned.The device is assembled according to specifications.In process and finished product testing are performed and approved prior to release.

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer (Section D)
ALYDIA HEALTH
3495 edison way menlo park
CA 94025
Manufacturer (Section G)
ALYDIA HEALTH
3495 edison way menlo park,
CA 94025
Manufacturer Contact
3495 edison way menlo park
MDR Report Key15495952
Report Number3017425145-2022-00141
Device Sequence Number6090866
Product Code OQY
UDI-Device Identifier00850017882003
UDI-Public(01)00850017882003
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K201199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJADA-1001
Device Catalogue NumberJADA-1001
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/09/2022
Initial Report FDA Received Date09/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown